# SDR N6W2024F00001

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 45,376 hours, 35,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 ATTACH FLANGE BETWEEN STGR25L-STGR27 HSA CORROSION.  REPLACED FRAME AT FS 319 BETWEEN STGR25L -STGR27C IAW SRM 53-00-06
